Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 69, NWS Indianapolis, IN

June 21, 20155 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2015, 12:33 AM EDT for 5 counties in Indiana. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 12:33 AM EDT (04:33 UTC)
Expired
Jun 21, 2015, 1:15 AM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 12:58 AM EDTTSTM WND DMG4 Nne Attica, INEXTENSIVE DAMAGE TO HOME
Jun 21, 1:00 AM EDTTSTM WND DMG5 Ne Attica, INMULTIPLE LARGE TREES UPROOTED OR SNAPPED... TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 11:13 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WUUS53 KIND 210433
SVRIND
INC045-121-157-165-171-210515-
/O.NEW.KIND.SV.W.0069.150621T0433Z-150621T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1233 AM EDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  WESTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 115 AM EDT

* AT 1232 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  BOSWELL...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COVINGTON...WILLIAMSPORT...VEEDERSBURG...STATE LINE CITY...
  RAINSVILLE...FOSTER...GESSIE...WEST LEBANON...PINE VILLAGE...
  PERRYSVILLE...CAYUGA...ATTICA...LODI...NEWTOWN...YEDDO...KINGMAN...
  MELLOTT...HILLSBORO AND WALLACE.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8702 4053 8701 4021 8707 4021 8709
      4008 8709 3995 8711 3989 8753 4048 8753
      4048 8710 4056 8710
TIME...MOT...LOC 0434Z 294DEG 29KT 4041 8742

HAIL...<.75IN
WIND...60MPH

$$

TDUD
1 follow-up statement
736 
WWUS53 KIND 210448
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1248 AM EDT SUN JUN 21 2015

INC045-121-157-165-171-210515-
/O.CON.KIND.SV.W.0069.000000T0000Z-150621T0515Z/
WARREN IN-VERMILLION IN-TIPPECANOE IN-PARKE IN-FOUNTAIN IN-
1248 AM EDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOUNTAIN...
NORTHWESTERN PARKE...WESTERN TIPPECANOE...NORTHERN VERMILLION AND
WARREN COUNTIES UNTIL 115 AM EDT...

AT 1247 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WILLIAMSPORT...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COVINGTON...WILLIAMSPORT...VEEDERSBURG...PERRYSVILLE...CAYUGA...
ATTICA...LODI...YEDDO...NEWTOWN...KINGMAN...MELLOTT...HILLSBORO AND
WALLACE.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8702 4053 8701 4021 8707 4021 8709
      4008 8709 3995 8711 3989 8753 4048 8753
      4048 8710 4056 8710
TIME...MOT...LOC 0448Z 294DEG 29KT 4036 8728

HAIL...<.75IN
WIND...60MPH

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:30 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 20, 10:30 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 PM EDT SAT JUN 20 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 328 PM EDT SAT JUN 20 2015

A REMNANT TROPICAL SYSTEM WILL CONTINUE TO PUSH EASTWARD INTO
TONIGHT. THEN A FRONTAL SYSTEM WILL MOVE INTO THE AREA EARLY SUNDAY
AND LINGER INTO NEXT WEEK...RESULTING IN MORE PERIODIC THUNDERSTORM
CHANCES.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 1007 PM EDT SAT JUN 20 2015

UPDATE...
CURRENT FORECAST IS ON TRACK...SO NO CHANGES. LATEST RADAR
MOSAIC SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY
TRACKING ACROSS CENTRAL AND NORTHERN ILLINOIS. NORTHWESTERN
PORTIONS OF CENTRAL INDIANA COULD START SEEING SOME PRECIP WITHIN
THE NEXT FEW HOURS WITH THE BULK OF THE CONVECTION MOVING IN AFTER
MIDNIGHT. THE ONLY COUNTY STILL UNDER SLIGHT RISK OF SEVERE
WEATHER IS WARREN COUNTY. UPDATED GRIDS HAVE BEEN SENT.

PREVIOUS DISCUSSION...
AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEASTWARD ACROSS PORTIONS
OF EASTERN IOWA AND WESTERN WISCONSIN AND IS EXPECTED TO APPROACH
THE NORTHWEST COUNTIES OF CENTRAL INDIANA AROUND MIDNIGHT TONIGHT.
GUIDANCE SEEMS TO BE IN AGREEMENT WITH INITIALLY SHOWING THIS SYSTEM
TO BE QUITE PROGRESSIVE AS IT MOVES TOWARD THE CENTRAL CWA DURING
THE WEE EARLY HOURS SUNDAY MORNING...THEN BEGINS TO SLOW DOWN AND
POSSIBLY EVEN STALL OUT AS IT DROPS SOUTH OF THE I 70 CORRIDOR.
TRIED TO DEPICT POPS IN THE FORECAST AS IN THE HRRR AND OTHER NEAR
TERM GUIDANCE WITH HIGHER POPS ACROSS THE NORTHWEST SHORTLY AFTER
MIDNIGHT...THEN SLOWLY MOVING THIS SYSTEM SOUTHEAST ACROSS THE
FORECAST AREA OVERNIGHT TIL IT REACHES THE SOUTHERN TWO TO THREE
TIERS OF COUNTIES OF THE CWA AND EITHER SLOWS DOWN...WEAKENS...OR
ALL TOGETHER JUST STALLS OUT AND LATER WEAKENS.

SEVERE WX THREAT FOR TONIGHT VERY MARGINAL WITH ONLY WARREN COUNTY
INCLUDED IN SPC/S DAY 1 SLIGHT RISK. SO SOME OF THESE STORMS DO HAVE
THE POTENTIAL TO BE STRONG WITH DAMAGING WINDS AND HAIL AS THE MAIN
THREATS. AND HEAVY DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING NOT TO BE
DISCOUNTED IN ANY THUNDERSTORMS.

A BLEND OF GUIDANCE FOR LOW TEMPERATURES TONIGHT SEEMS REASONABLE AS
THE NUMBERS ARE COMING IN SIMILAR FOR LOWS AROUND 70.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

ISSUED AT 328 PM EDT SAT JUN 20 2015

A COLD FRONT WILL BEGIN MOVING INTO THE AREA LATER SUNDAY AFTERNOON
FOLLOWING THE UPPER LEVEL SYSTEM MOVING SOUTHEAST ACROSS THE
FORECAST AREA THAT MORNING. STEEP LAPSE RATES AND SUFFICIENT DEEP
LAYER SHEAR SUGGEST AN ORGANIZED SEVERE THREAT IS POSSIBLE WITH THE
FRONT...AND THE MAIN FOCUS FOR ANY STRONG TO SEVERE STORMS AS BEEN
SHUNTED SOUTHWARD BASED ON THE FASTER TIMING OF THIS SYSTEM...SO NOW
THE ONLY COUNTIES IN THE DAY 2 SLIGHT RISK FOR KIND CWA LIE JUST
SOUTH OF THAT COMMON DIVIDING LINE THAT IT THE I 70 CORRIDOR.
BASICALLY KEEPING HIGHER CHANCE POPS ACROSS THIS AREA TO THE SOUTH
AND ONLY SLIGHT CHANCE TO ZERO POPS ACROSS THE NORTHERN COUNTIES.

LATER SUNDAY NIGHT THE FRONT MAY SAG FAR ENOUGH TO THE SOUTH FOR A
LULL IN THE THUNDERSTORM THREAT...BUT WILL KEEP SOME SMALL/WEAK
CHANCES FOR POPS GOING SUNDAY NIGHT IN CASE THE FRONT ENDS UP MORE
STATIONARY.

APPEARS THE FRONT WILL BEGIN DRIFTING BACK TO THE NORTH DURING
MONDAY AND TUESDAY SO WILL CONTINUE TO GO WITH PERIODIC CHANCES FOR
SHOWERS AND THUNDERSTORMS BOTH DAYS. ALSO BASED ON PROGGED LOW LEVEL
THICKNESSES...APPEARS TEMPERATURES AND DEW POINTS WILL BE GETTING
INTO THAT UNCOMFORTABLE RANGE AGAIN WITH DEW POINTS IN THE MID 70S
(OR HIGHER EVEN?) POSSIBLE...AND HIGHS IN THE MID/UPPER 80S TO
AROUND 90 ACROSS THE SOUTHERN HALF OF THE CWA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 216 PM EDT SAT JUN 20 2015

MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.

AN UPPER RIDGE WILL REMAIN ACROSS THE SOUTH AND SOUTHWEST USA DURING
MUCH OF THE LONG TERM...SETTING UP A NORTHWEST FLOW ALOFT ACROSS
CENTRAL INDIANA. BY NEXT WEEKEND A TROUGH MAY DIG INTO THE AREA.

THIS FLOW WILL ALLOW A SURFACE FRONT TO STALL OUT ACROSS CENTRAL
INDIANA THROUGH THE EXTENDED. AS UPPER WAVES INTERACT WITH THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. MORE
RAIN WILL BE POSSIBLE WITH THE UPPER TROUGH SATURDAY.

TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH MUCH OF THE
PERIOD...WITH SOME COOLER CONDITIONS PERHAPS ARRIVING FOR NEXT
WEEKEND.

&&

.AVIATION /DISCUSSION FOR 210300Z IND TAF UPDATE/...

ISSUED AT 1030 PM EDT SAT JUN 20 2015

AWIPS DISTANCE SPEED TOOL SUGGESTS NORTHWESTERN ILLINOIS BOW ECHO
SHOULD MAKE IT TO IND IN THE 06Z-08Z TIME FRAME. WENT WITH A WIND
SHIFT TO NORTHWEST BEHIND IT WITH GUSTS TO 40 KNOTS. AFTER
THAT...RAPID REFRESH SUGGESTS COVERAGE WILL BE TOO SPARCE TO MENTION
SHOWERS OR THUNDERSTORMS IN THE TAF.

PREVIOUS DISCUSSION FOLLOWS...

ISSUED AT 636 PM EDT SAT JUN 20 2015

MODEL RH TIME SECTIONS WERE SHOWING AN INCREASE IN NEAR SURFACE
MOISTURE TONIGHT AFTER 04Z. HOWEVER...NOT CONFIDENT IN STRATUS
CEILINGS AS APPROACHING COLD FRONT AND POSSIBLE MCS SHOULD ERODE THE
LOW LEVEL INVERSION PER RAP SOUNDINGS. SO...WILL GO WITH MVFR
THROUGH 01Z AND THEN IT SHOULD SCATTER BEFORE THE STORMS MOVE IN
OVERNIGHT. WILL GO WITH VCTS AFTER 04Z AT LAF AND HUF AND AFTER 06Z
AT IND AND BMG. COULD CERTAINLY SEE MVFR CEILINGS IN
THUNDERSTORMS...BUT FOR NOW WITH TIMING AND EVOLUTION OF IOWA STORMS
STILL A BIT UP IN THE AIR...WILL JUST KEEP FLYING CONDITIONS AS VFR
AND TRY AND FINE TUNE TIMING OF ANY WORSE CONDITIONS WITH THE 06Z
TAF ISSUANCE OR LATE EVENING AMENDMENTS.

WILL TIME THE COLD FRONT TO LAF AROUND 15Z SUNDAY...IND AND HUF AT
18Z AND BMG AT 00Z. SOUTHWEST WINDS 10 TO 15 KNOTS ON SUNDAY WILL
SHIFT TO NORTHWEST BEHIND THE FRONT. WINDS TONIGHT WILL BE SOUTHWEST
LESS THAN 10 KNOTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF/TDUD
SHORT TERM...SMF
LONG TERM...50
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 20, 5:37 PM EDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
537 PM EDT SAT JUN 20 2015

INZ021-028>031-035>049-051>057-060-061-067>069-212145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
537 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS
MAY CONTAIN GUSTY WINDS AND SMALL HAIL LATE TONIGHT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.

HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL
HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.

RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND
AGRICULTURAL LAND NEAR RIVERS AND CREEKS.

TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.

RIVER FLOODING ONGOING.

DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.

RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.

DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ062>065-070>072-212145-
MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
537 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT.
 SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW
STORMS MAY CONTAIN GUSTY WIND AND SMALL HAIL LATE TONIGHT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.

HAZARDS: HEAVY RAINFALL...WHICH MAY LEAD TO FLASH FLOODING...CLOUD
TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED
VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.

RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL
LAND NEAR RIVERS AND CREEKS.

TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.

RIVER FLOODING ONGOING.

DISCUSSION:  A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.

RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.

DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:03 AM EDTSevere Thunderstorm WarningINDCarroll, Fountain, Montgomery, Parke, Tippecanoe42 min
Jun 21, 1:27 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Howard, Tipton48 min
Jun 21, 1:28 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam47 min
Jun 21, 1:43 AM EDTSevere Thunderstorm WarningINDBoone, Montgomery36 min
Jun 21, 1:54 AM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam27 min
Jun 21, 2:51 AM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more39 min
Jun 21, 1:32 PM EDTRiver Flood WarningINDTippecanoe7 days
Jun 21, 5:30 PM EDTSpecial Weather StatementINDPutnam30 min
Jun 21, 6:28 PM EDTAreal Flood AdvisoryINDClay, Parke, Vermillion, Vigo4 hr
Jun 21, 6:52 PM EDTSpecial Weather StatementINDClay38 min
Jun 21, 7:09 PM EDTTornado WarningINDClay, Owen36 min
Jun 21, 7:36 PM EDTTornado WarningINDGreene, Owen24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.